TEC Agenda: February 8, 2019 1:00-2:30 in GC 418

- I. Call to Order (1:00 pm)
- II. Approval of the minutes from December 14, 2018 (1:00)
- III. TEC Membership (1:00)
 - A. TEC representatives
 - 1. Please review items from that should be shared at faculty meetings.
- IV. TEC Committee Reports (40 min, 1:00-1:40)
 - A. Recruitment (10 min, Kathy Wood)
 - 1. Special Guest, Stephanie Zuckerman (CDC)
 - a. Teacher Shortage Areas
 - a. Career Development Day
 - B. Assessment/Accreditation (20 min, Joe Zawicki and Julie Henry)
 - 1. Data share for continuous improvement
 - C. Faculty Development (5 min, Laura Klenk)
 - 1. Lightening Talk: FIRST program, Terri Cinotti (SLP)
 - D. Field/Clinical Experiences (5 min, Rosemary Arioli)
 - 1. SUTEC updates
- V. Unit Head Report (20 minutes) (1:40-2:00)
 - A. UB Teacher residency Program
 - B. Public Comment on Student Teaching Changes
- VI. Certification Office Update (10 minutes) (Patty Recchio) (2:00-2:10)
 - A. WNY Teacher Summit
- VII. CEURE/Educational Pipeline Initiatives (5 minutes) (Diantha Watts) (2:10-2:15)
- VIII. TEUPAC Co-Director update (10 minutes) (Pixita del Prado Hill/Keli Garas-York) (2:15-2:25)
- IX. Old Business (2 minutes) (2:25-2:27)
 - A. TEU Policy Handbook
- X. New Business (1 minute) (2:27-2:28)
- XI. Announcements (2 minutes) (2:28-2:30)
- XII. Adjournment (2:30)

2018-2019 TEC Meeting Dates; 1:00-2:30 in GC 418

Fall 2018	Spring 2019
September 14, 2018	February 8, 2019
October 12, 2018	March 8, 2019
November 9, 2018	April 12, 2019
December 14, 2018 @ 12:00 pm	May 10, 2019